Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Lifting vector-valued meromorphic functions in infinite dimensions

Authors: Nguyen Van Khue and Nguyen Thu Nga
Journal: Proc. Amer. Math. Soc. 122 (1994), 91-96
MSC: Primary 46G20
MathSciNet review: 1195725
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the lifting problem for Fréchet-valued meromorphic functions on open subsets of a (DFN)-space has a solution.

References [Enhancements On Off] (What's this?)

  • [1] R. G. Bartle and L. M. Graves, Mappings between function spaces, Trans. Amer. Math. Soc. 72 (1952), 400-413. MR 0047910 (13:951i)
  • [2] E. Bishop, Analytic functions with values in a Fréchet space, Pacific J. Math. 12 (1962), 1177-1192. MR 0159037 (28:2255)
  • [3] W. Gejler, Extending and lifting continuous linear mappings in topological vector spaces, Studia Math. 62 (1978), 295-303. MR 506672 (81j:46011)
  • [4] J. Horvath, Topological vector spaces and distributions. I, Addison-Wesley, Reading, MA, 1966. MR 0205028 (34:4863)
  • [5] J. Mujica, Domains of holomorphy in (DFC)-spaces, Functional Analysis Holomorphy and Approximation Theory, Lecture Notes in Math., vol. 843, Springer-Verlag, Berlin and New York, 1981, pp. 500-533. MR 610843 (82f:46055)
  • [6] N. V. Khue, On meromorphic functions with values in locally convex spaces, Studia Math. 73 (1982), 201-211. MR 675424 (84e:32007)
  • [7] A. Pietsch, Nuclear locally convex spaces, Akademie-Verlag, Berlin, 1972. MR 0350360 (50:2853)
  • [8] H. Schaefer, Topological vector spaces, Springer-Verlag, Berlin and New York, 1971. MR 0342978 (49:7722)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G20

Retrieve articles in all journals with MSC: 46G20

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society